Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 2, pp. 279-287 (2011)

Multiplication Operators on Generalized Lorentz-Zygmund spaces

S. C. Arora and Satish Verma

University of Delhi

Abstract: See full text of the paper.

Keywords: generalized Lorentz-Zygmund space, multiplication operator, distribution function, non-increasing rearrangement

Classification (MSC2000): 47B38; 46E30

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition